# SDR 04310683

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FAINT ODOR OF BURNING RUBBER, RTF.  APU BLEED CAUSING ODOR IN COCKPIT.  INSPECTED APU & ACM.  PERFORMED OPERATIONAL CHECKS OF APU AND APU FLOWS / ACMS REF AMM 21-51-00 & 49-10-00, OPS CHECKS GOOD.  NO RUBBER ODOR NOTED.  ALLOWED APU & ACMS TO OPERATE FOR OVER 2 HOURS AND AT DIFFERENT TEMPERATURE SETTINGS.  COULD NOT DUPLICATE DISCREPANCY.  RELEASED A/C FOR SERVICE.
